Going back on meds???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mish4464
Regular Member


Date Joined Feb 2005
Total Posts : 65
   Posted 3/2/2007 5:10 PM (GMT -7)   
Hello eveyone.
So I have been off meds for over a yr and i think it is time to try them again. My depression and anxiety has been horrible, especially right before my cycle so my md suggested i try zoloft for a week before and thats the only time i woould take it. what do you think? it sounds like i would be all out of wack then?? have any of you ever heard of that?  i am so scared to go back on meds- i can't gain anymore weight. the last time i took something it was paxil and i gain about 30 lbs in about 2 months. i am recovering from and eating disorder and that paxil just set me into a relapse. I cant have that happen again- i have been working so hard.
Any one here have good experiences with meds for depression and ocd? not effecting the sex life or weight gain??
 
~Mish
 

Boo
Veteran Member


Date Joined May 2004
Total Posts : 724
   Posted 3/3/2007 2:09 AM (GMT -7)   
Mish, I understand! I'm on Effexor now and was told weight loss was more likely than weight gain. I guess I'm the exception 20 lbs. + later. They all do it to me but I'll never be able to live without an antidepressant.

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 3/3/2007 5:52 AM (GMT -7)   
Mish
The side effects of anti depressants can be so harsh.
I have been off of meds for almost 2 years now and struggle with that everyday.
Keep a record of weight gain or loss and keep in close contact with your doctor.
If you find that you are gaining weight, they should be able to put you on something else.
My son had the weight gain problem with his meds,and finally his doctor switched him to something else.
He had to change his eating habits though,and excersise before it worked.
Good Luck

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

http://www.healingwell.com/donate

beta.propichosting.com/Album.aspx?folder=450019949


mish4464
Regular Member


Date Joined Feb 2005
Total Posts : 65
   Posted 3/3/2007 4:05 PM (GMT -7)   
Thank you both for your reply. I have been on so many meds in the past and dont remember the weight gain, except the paxil. I am already overweight and don't know if i want to take the chance yet.
So i went to my gyne yesterday and he gave me samples of zoloft to use just a week before my period. I am trying to think about what that might do to me as far as weight gain. would it even effect me if i only take it one/two weeks out of the month?? What do you think??
 
 

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 3/4/2007 7:19 AM (GMT -7)   
Hi Mish
I do not know about zoloft. Usually most antidepressants take up to two weeks to take full effect.
I would contact your regular Doctor and ask them. I am not saying the Gyne does not know what they are talking about,but a second opinion is needed here I think.


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

http://www.healingwell.com/donate

beta.propichosting.com/Album.aspx?folder=450019949

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 12:01 AM (GMT -7)
There are a total of 2,731,977 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151141 registered members. Please welcome our newest member, LydiaLoftis.
217 Guest(s), 2 Registered Member(s) are currently online.  Details
Girlie, gitane44


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer